Követés
Ahmed M. Al-Haysah
Ahmed M. Al-Haysah
Sardar Patel University, Vallabh Vidyanagar–388120
E-mail megerősítve itt: spuvvn.edu
Cím
Hivatkozott rá
Hivatkozott rá
Év
Exact solutions for Bianchi type-I cosmological models in f (R) theory of gravity
AH Hasmani, AM Al-Haysah
Applications and Applied Mathematics: An International Journal (AAM) 14 (1), 22, 2019
92019
Higher dimensional Bianchi type-I string cosmological model in f (R) theory of gravity
AM Al-Haysah, AH Hasmani
Heliyon 7 (9), 2021
22021
The exact vacuum solution for Kasner metric from Bianchi type-I cosmological model
AM Al-Haysah, AH Hasmani
International Journal of Computer Applications 975, 8887, 2020
12020
SOME EXACT BIANCHI TYPES COSMOLOGIES IN SCALAR TENSOR THEORY OF GRAVITATION
AMALH A. H. HASMANI
Asia Pacific Journal of Mathematics 6 (4), 1-15, 2019
12019
EXACT SOLUTION FOR SZEKERES INHOMOGENEOUS COSMOLOGICAL MODELS IN STT OF GRAVITY
AMAH A. H. HASMANI
PRAJÑĀ-Journal of Pure and Applied Sciences 26 (1), 112-119, 2018
12018
Exact solution with dust and shell-crossings for LTB inhomogeneous cosmological models
AM Al-Haysah, AH Hasmani
Işık University Press, 2021
2021
The Exact Vacuum Solution for Kasner Metric from Bianchi Type-I Cosmological Model
AMAHAH Hasmani
International Journal of Computer Applications (0975 - 8887) Volume 177 - No …, 2020
2020
Year of Publication: 2020
AM Al-Haysah, AH Hasmani
2020
Some Exact Bianchi Types Cosmological Models in f (R, T) Theory of Gravity
A Al-haysah, A Hasmani
Journal of Mathematical Sciences and Modelling 2 (3), 163-175, 2019
2019
Exact Solutions for Bianchi Type-I Cosmological Models in f(R) Theory of Gravity
AHHAM Al-Haysah
(Applications and Applied Mathematics: An International Journal (AAM 14 (1 …, 2019
2019
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–10